# SDR 1JAA20250103100

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N553TX
- Make and model: Cessna 560XL
- Aircraft serial: 5605372
- Aircraft time: 11,516 hours, 9,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 952215
- Part serial: UNK
- Condition: Deflated
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A, I

## Discrepancy

DOOR SEAL ANNUNCIATOR LIGHT CAME ON AT 41FL FOLLOWED BY A POP NOISE AND A LOSS OF CABIN PRESSURE.
